MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV START KIT

Medline Industries, LP MEDLINE; IV START KIT
Catalog Number DYND74083
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "defective dressing in the kits.It's very sticky and too hard to pull off and the dressing sticks to it making it unusable.".
 
Additional Manufacturer Narrative
The account reported finding the dressing was very sticky and too hard to pull off, and the dressing sticks to it making it unusable.A sample was received; medline received 6 boxes of unopened iv start kits, evaluated a kit from each of the boxes received, peeled the paper backing off of the dressing with no tearing and no issue applying it to skin, reviewed finished good production records, and reviewed the finished good pack build.Per the complaint details and the sample received, medline was unable to confirm the reported issue due to no functional or visual defects being observed during evaluation and testing of the samples received.The cause was not confirmed with received sample, and the division will monitor for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV START KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
maya mcknight
three lakes drive
northfield, IL 60093--275
MDR Report Key50807641
Report Number1417592-2026-43983
Device Sequence Number10610644
Product Code LRS
UDI-Device Identifier40080196772910
UDI-Public40080196772910
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND74083
Device Lot Number23KBT025
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/05/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown